MAUDE Adverse Event Report: TRINITY BIOTECH USA CAPTIA MEASLES IGM ELISA KIT

TRINITY BIOTECH USA CAPTIA MEASLES IGM ELISA KIT
Model Number 2326060
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
Laboratory user informed manufacturer that captia measles igm kit was reporting invalid assays on two kits from lot 060 due to positive control values being above the assigned isr range.No injury was reported.

Brand Name
CAPTIA MEASLES IGM ELISA KIT
Common Device Name
MEASLES IGM ELISA
Manufacturer (Section D)
TRINITY BIOTECH USA
2823 girts road
jamestown NY 14701
MDR Report Key11584644
Report Number1318654-2021-00001
Device Sequence Number11957257
Product Code PCL
UDI-Device Identifier05391516743655
UDI-Public05391516743655
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K140455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Replace,Notification
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2021
Device Model Number2326060
Device Catalogue Number2326060
Device Lot Number060
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1318354-03/17/2021-001-R
Patient Sequence Number1